# SDR TWAA9810010

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK FOUND CORROSION ON FUSELAGE INTER SKIN SURFACE BELOW LT FWD EMERGENCY EXIT DOOR CUT OUT BETWEEN LONGERONS 17 AND 18, BETWEEN FS 617 AND FS 639.  REMOVED CORROSION PER SRM 51-10-03.  REPAIRED AREAS NECESSARY PER SRM 53-04 321 AND TWA STD PRACTICES AND PROCEDURES.  TOTAL TIME:  70,671 HOURS.  TOTAL CYCLES: 77,211.  (X)
